American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M18) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] N. V. Volosova. A global dimension theorem for quantized Banach algebras. Trans. Moscow Math. Soc. 70 (2009) 207-235. MR 2573641.
Abstract, references, and article information   
View Article: PDF

[2] Alexei Yul'evich Pirkovskii. Arens-Michael envelopes, homological epimorphisms, and relatively quasi-free algebras. Trans. Moscow Math. Soc. 69 (2008) 27-104. MR 2549445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1